MathSciNet Relay Station
MathSciNet bibliographic data
MR681843 (84c:54008) 54A10 (06B10)
Thron, W. J.; Valent, R. A. A class of maximal ideals in the lattice of topologies. Proc. Amer. Math. Soc. 87 (1983), no. 2, 330–334.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement